# SDR HEEA0014051

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Engine: Allsn 250C30
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25490925
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL MALFUNCTION.  WILL NOT TOP.  DROOPS AT 90 PERCENT TORQUE.  UNIT HAS EXPERIENCED STARTING PROBLEMS
